# SDR DL73E001969

- Difficulty date: October 10, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- Aircraft time: 61,729 hours, 41,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE INSPECTIONS OF THE FWD GALLEY DOOR (R1) SURROUND STRUCTURE PER AD 98-22-10, REVEALED A CRACK IN THE LOWER     INTERCOSTAL OF THE AFT DOOR FRAME.  THE CRACK IS TYPICAL OF BAC S/B 737-53A1108.  THE CRACKED INTERCOSTAL WAS REMOVED AND AN IMPROVED VERSION INSTALLED PER THE BAC S/B AND ER/A 378881-14AD, REV A.
